# SDR DALA2019042202547

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,937 hours, 53,972 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT VISIT, FOUND RUDDER TAB TO HAVE DAMAGED / MISSING FLAME SPRAY COATING RUDDER TAB P/N 5955545-503 S/N 551 STK NBR 88-5554-9-0002 FTN 29NJSK. REMOVED P/N 5955545-503 S/N 551 FTN 29NJSK STK 88-5554-9-0002 FROM A/C 976 AND INSTALLED P/N 5955545-503 S/N F271 FTN 8B6JEI STK 88-5554-9-0002 ON A/C 976 PER AMDS WORK CARD 2720-4421 FORECAST NUMBER 88-0511-8-9010 TAB, RUDDER; MD OFF 88-5554-9-0002 00551 ON 88-5554-9-0002 00271. (LP1039491)
